Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Irregular singularities in several variables

About this Title

A. R. P. van den Essen and A. H. M. Levelt

Publication: Memoirs of the American Mathematical Society
Publication Year 1982: Volume 40, Number 270
ISBNs: 978-0-8218-2270-8 (print); 978-1-4704-0680-6 (online)
MathSciNet review: 677092
MSC: Primary 13N05; Secondary 12H05, 34A25, 58A17

View full volume PDF

View other years and numbers:

Table of Contents


  • 1. Introduction
  • 2. Statement of the theorem
  • 3. Preliminaries to the proof of Theorem 1
  • 4. Proof of the theorem
  • 5. Proof of the eigenvalue lemma
  • 6. Proof of the generalized splitting lemma
  • 7. Irregular singularities; the nilpotent case
  • 8. Appendix

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia